Let f: (X, D)→B be a stable family with log canonical general fiber. We prove that, after a birational modification of the base B → B, there is a morphism from a high fibered power of the family to a pair of log general type. If in addition the general fiber is openly canonical, then there is a morphism from a high fibered power of the original family to a pair openly of log general type.

Ascher, K., Turchet, A. (2016). A fibered power theorem for pairs of log general type. ALGEBRA & NUMBER THEORY, 10(7), 1581-1600 [10.2140/ant.2016.10.1581].

A fibered power theorem for pairs of log general type

Turchet A.
2016-01-01

Abstract

Let f: (X, D)→B be a stable family with log canonical general fiber. We prove that, after a birational modification of the base B → B, there is a morphism from a high fibered power of the family to a pair of log general type. If in addition the general fiber is openly canonical, then there is a morphism from a high fibered power of the original family to a pair openly of log general type.
Ascher, K., Turchet, A. (2016). A fibered power theorem for pairs of log general type. ALGEBRA & NUMBER THEORY, 10(7), 1581-1600 [10.2140/ant.2016.10.1581].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/373725
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? 6
social impact